# SDR CALA9801979

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Nr 4 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 4 FLAP TRACK ATTACH FITTING CORRODED.  THE ATTACH FITTING WAS REMOVED AND REPLACED IAW ECRA 5740-01862 AND MM 32-11-51.
